Header menu link for other important links
X
Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation
, Odibat Z., Erturk V.S.
Published in Elsevier
2007
Volume: 370
   
Issue: 5-6
Pages: 379 - 387
Abstract
In this Letter we propose a new generalization of the two-dimensional differential transform method that will extend the application of the method to a diffusion-wave equation with space- and time-fractional derivatives. The new generalization is based on generalized Taylor's formula and Caputo fractional derivative. Theorems that are never existed before are introduced with their proofs. Several illustrative examples are given to demonstrate the effectiveness of the obtained results. The results reveal that the technique introduced here is very effective and convenient for solving partial differential equations of fractional order. © 2007 Elsevier B.V. All rights reserved.
About the journal
JournalData powered by TypesetPhysics Letters, Section A: General, Atomic and Solid State Physics
PublisherData powered by TypesetElsevier
ISSN03759601
Open AccessNo